# SDR CALA0600354

- Difficulty date: September 20, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 37,726 hours, 4,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W62947
- Condition: Corroded
- Location: Bs 1546-1567
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND O/B SEAT TRACK CORRODED AT STA 1546.5-1567.5, LBL 110.  THE SEAT TRACK WAS REPAIRED IAW SRM 53-00-52, FIGURE 202, REPAIR 4.
